# SDR VTZA98088

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Gear Selector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6309 - BWI-BOS - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  AIRCRAFT FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND REPAIRED BROKEN WIRE TO PIN M AT THE GEAR SELECTOR CONNECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
